ハルキ シンタロウ   HARUKI Shintaro
  春木 伸太郎
   所属   医学部 医学科(東京女子医科大学病院)
   職種   助教
論文種別 原著
言語種別 英語
査読の有無 査読あり
表題 B-type natriuretic peptide and risk of sudden death in patients with hypertrophic cardiomyopathy.
掲載誌名 正式名:Heart rhythm
略  称:Heart Rhythm
ISSNコード:1547-5271/1556-3871
掲載区分国外
出版社 Elsevier
巻・号・頁 15(10),1484-1490頁
著者・共著者 MINAMI Yuichiro†*, HARUKI Shintaro, KANBAYASHI Keigo, MAEDA Ryozo, ITANI Ryosuke, HAGIWARA Nobuhisa
発行年月 2018/10
概要 BACKGROUND:
The association between B-type natriuretic peptide (BNP) levels and sudden cardiac death in patients with hypertrophic cardiomyopathy (HCM) remains unclear.

OBJECTIVE:
This study evaluated the effect of elevated BNP levels on sudden death risk in a cohort of patients with HCM.

METHODS:
This study included 346 patients with HCM. Plasma BNP levels were measured at the initial evaluation.

RESULTS:
The median (interquartile range) BNP level in the study patients was 197.2 (84.4-353.3) pg/mL. During a median (interquartile range) follow-up period of 8.4 (4.2-12.5) years, 37 patients (10.7%) experienced the combined end point of sudden death or potentially lethal arrhythmic events, including 11 patients with sudden death (3.2%), 8 resuscitated after cardiac arrest, and 18 with appropriate implantable defibrillator shocks. Time-dependent receiver operating characteristic curve analysis of the prognostic value of BNP for the combined end point showed that the Harrell's concordance index was 0.748 and the optimal BNP cutoff point was 312 pg/mL. Patients with high BNP levels (>312 pg/mL) were at a significantly higher risk of sudden death (Gray test, P = .001) and the combined end point (Gray test, P < .001) than were patients with low BNP levels (≤312 pg/mL). Multivariable analysis that included BNP levels and established risk factors for sudden death showed that high BNP levels were an independent determinant of the combined end point (adjusted hazard ratio 5.71; 95% confidence interval 2.86-11.4; P < .001).

CONCLUSION:
Elevated BNP levels may be associated with sudden death and the combination of sudden death or potentially lethal arrhythmic events in patients with HCM.
DOI 10.1016/j.hrthm.2018.04.030
PMID 29709578